RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 5, Pages 961–963 (Mi dan22052)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a class of continuous mappings of some $\infty$-dimensional sets

S. S. Ryshkov

Lomonosov Moscow State University

Full text: PDF file (371 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 26.12.1956

Citation: S. S. Ryshkov, “On a class of continuous mappings of some $\infty$-dimensional sets”, Dokl. Akad. Nauk SSSR, 114:5 (1957), 961–963

Citation in format AMSBIB
\Bibitem{Rys57}
\by S.~S.~Ryshkov
\paper On a class of continuous mappings of some $\infty$-dimensional sets
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 5
\pages 961--963
\mathnet{http://mi.mathnet.ru/dan22052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094792}
\zmath{https://zbmath.org/?q=an:0078.36503}


Linking options:
  • http://mi.mathnet.ru/eng/dan22052
  • http://mi.mathnet.ru/eng/dan/v114/i5/p961

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. É. A. Mirzakhanyan, “Construction of infinite-dimensional relative homotopy groups in a Hilbert space”, Russian Math. (Iz. VUZ), 46:8 (2002), 40–49  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:50
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020